OPTIMAL CONTROL WITH STATE-SPACE CONSTRAINT II.

Research output: Contribution to journalArticle

142 Scopus citations

Abstract

Optimal control of piecewise deterministic processes with state space constraint is studied. Under appropriate assumptions, it is shown that the optimal value function is the only viscosity solution on the open domain which is also a supersolution on the closed domain. Finally, the uniform continuity of the value function is obtained under a condition on the deterministic drift.

Original languageEnglish (US)
Pages (from-to)1110-1122
Number of pages13
JournalSIAM Journal on Control and Optimization
Volume24
Issue number6
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'OPTIMAL CONTROL WITH STATE-SPACE CONSTRAINT II.'. Together they form a unique fingerprint.

  • Cite this